Alert archive / Arkansas / Flash Flood Warnings in 2021

Flash Flood Warning 17, NWS Little Rock, AR

April 28, 20217 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 28, 2021, 11:26 PM CDT for 7 counties in Arkansas. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2021, 11:26 PM CDT (04:26 UTC)
Expired
Apr 29, 2021, 6:15 AM CDT
In force
7 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Boone County, AR, Johnson County, AR, Logan County, AR, Marion County, AR, Newton County, AR, Pope County, AR, Searcy County, AR

The radar

The Western Arkansas radar (KSRX), 127 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 2:00 AM CDTFLASH FLOODYellville, ARNUMEROUS LOW WATER CROSSINGS ARE FLOODED THROUGHOUT THE COUNTY WITH MANY BEING BARRICADED.
Apr 29, 6:00 AM CDTFLASH FLOODClarksville, ARHIGHWAY 64 CLOSED DUE TO HIGH WATER OVER ROAD. TWO SWIFT WATER RESCUES OCCURRED, ONE ON HIGHWAY 359 NEAR PINEY CREEK, AND THE OTHER ON HIGHWAY 164 NEAR HORSEHEAD CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 154 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

274 
WGUS54 KLZK 290426
FFWLZK
ARC009-071-083-089-101-115-129-291030-
/O.NEW.KLZK.FF.W.0017.210429T0426Z-210429T1025Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1126 PM CDT Wed Apr 28 2021

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Northwestern Pope County in central Arkansas...
  Boone County in north central Arkansas...
  Marion County in north central Arkansas...
  Newton County in north central Arkansas...
  Northwestern Searcy County in north central Arkansas...
  Johnson County in western Arkansas...
  Northeastern Logan County in western Arkansas...

* Until 525 AM CDT.

* At 1124 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional thunderstorms are expected through the 
  overnight hours which are expected to produce additional heavy 
  rainfall. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Harrison, Clarksville, Paris, Bull Shoals, Yellville, Jasper, 
  Lamar, Flippin, Diamond City, Knoxville, Subiaco, Hartman, 
  Bergman, Western Grove, Lead Hill, Scranton, Pyatt, Valley 
  Springs, Omaha and Dugger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3538 9371 3577 9370 3576 9352 3588 9352
      3597 9345 3613 9348 3611 9330 3650 9330
      3650 9254 3639 9254 3636 9259 3635 9254
      3631 9257 3618 9254 3595 9293 3571 9295
      3560 9318 3529 9330 3529 9384 3543 9381

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 6 HOURS 

$$

67
3 follow-up statements
894 
WGUS74 KLZK 290739
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
239 AM CDT Thu Apr 29 2021

ARC009-071-083-089-101-115-129-291030-
/O.CON.KLZK.FF.W.0017.000000T0000Z-210429T1025Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone AR-Johnson AR-Logan AR-Marion AR-Newton AR-Pope AR-Searcy AR-
239 AM CDT Thu Apr 29 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 525 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN POPE, BOONE, MARION, NEWTON, NORTHWESTERN 
SEARCY, JOHNSON AND NORTHEASTERN LOGAN COUNTIES...

At 236 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
to 3 inches of rain have fallen over the last hour with as much as 4 
to 6 inches of rain reported since Wednesday morning. River gauges 
along the Buffalo River as well as nearby creeks/rivers are showing 
rapid rises of 10 to 15 feet in some cases.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar and automated gauges.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Harrison, Clarksville, Paris, Bull Shoals, Yellville, Jasper, 
  Lamar, Flippin, Diamond City, Knoxville, Subiaco, Hartman, 
  Bergman, Western Grove, Lead Hill, Scranton, Pyatt, Valley 
  Springs, Omaha and Dugger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3538 9371 3577 9370 3576 9352 3588 9352
      3597 9345 3613 9348 3611 9330 3650 9330
      3650 9254 3639 9254 3636 9259 3635 9254
      3631 9257 3618 9254 3595 9293 3571 9295
      3560 9318 3529 9330 3529 9384 3543 9381

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 6 HOURS 

$$

67
996 
WGUS74 KLZK 291001
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
501 AM CDT Thu Apr 29 2021

ARC009-071-083-089-101-115-129-291030-
/O.CON.KLZK.FF.W.0017.000000T0000Z-210429T1025Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone AR-Johnson AR-Logan AR-Marion AR-Newton AR-Pope AR-Searcy AR-
501 AM CDT Thu Apr 29 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 525 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN POPE, SOUTHERN BOONE, MARION, NEWTON, 
NORTHWESTERN SEARCY, JOHNSON AND NORTHEASTERN LOGAN COUNTIES...

At 457 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 2 
and 4 inches of rain have fallen within the last 6 hours. River 
gauges along the Buffalo River as well as nearby creeks/rivers are 
showing rapid rises of 10 to 15 feet in some cases.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar and automated gauges.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Harrison, Clarksville, Paris, Bull Shoals, Yellville, Jasper, 
  Lamar, Flippin, Knoxville, Subiaco, Hartman, Bergman, Western 
  Grove, Scranton, Pyatt, Valley Springs, Dugger, Piercetown, Dillen 
  and Bertha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3577 9370 3576 9352 3588 9352 3597 9345
      3613 9348 3611 9330 3635 9303 3650 9254
      3639 9254 3636 9259 3635 9254 3631 9257
      3618 9254 3595 9293 3571 9295 3560 9318
      3529 9330 3529 9384 3543 9381 3538 9371

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Jones
737 
WGUS54 KLZK 291020
FFWLZK
ARC009-071-083-089-101-115-129-291115-
/O.EXT.KLZK.FF.W.0017.000000T0000Z-210429T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
520 AM CDT Thu Apr 29 2021

The National Weather Service in Little Rock has extended the

* Flash Flood Warning for...
  Northwestern Pope County in central Arkansas...
  Southern Boone County in north central Arkansas...
  Marion County in north central Arkansas...
  Newton County in north central Arkansas...
  Northwestern Searcy County in north central Arkansas...
  Johnson County in western Arkansas...
  Northeastern Logan County in western Arkansas...

* Until 615 AM CDT.

* At 518 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 5 inches of rain have fallen within the last 6 hours. River 
  gauges along the Buffalo River as well as nearby creeks/rivers are 
  showing rises of 10 to 15 feet in some cases. Rain rates are 
  decreasing across the warned area, however runoff will continue 
  for a while longer.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Harrison, Clarksville, Paris, Bull Shoals, Yellville, Jasper, 
  Lamar, Flippin, Knoxville, Subiaco, Hartman, Bergman, Western 
  Grove, Scranton, Pyatt, Valley Springs, Dugger, Piercetown, Dillen 
  and Bertha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3577 9370 3576 9352 3588 9352 3597 9345
      3613 9348 3611 9330 3635 9303 3650 9254
      3639 9254 3636 9259 3635 9254 3631 9257
      3618 9254 3595 9293 3571 9295 3560 9318
      3529 9330 3529 9384 3543 9381 3538 9371

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Jones

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 3:17 PM CDT, 8 hours 9 minutes earlier.

Area forecast discussion, Apr 28, 3:17 PM CDT, 8 hours 9 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
317 PM CDT Wed Apr 28 2021

.SHORT TERM...Tonight Through Friday

An upper level low has positioned itself just to the NW of the CWA
located in the Central Plains. Paired with a large upper level ridge
to the east has provided a blocking pattern. This will cause this
system to move slowly through the period with heavy rounds of rain
likely. Already in northern parts of the CWA over an inch of rain
has already fallen with much more to come.

It is possible that there will be at least two distinct rounds of
rain. The first round looks to be happening now for the northern half
of the state. After a brief break late Wednesday night into early
Thursday morning, the rain will return, likely associated with the
cold front. Frontal passage looks to be slow as it moves from NW to
SE. Current models indicate the the front could take most of the day
on Thursday to move through the state with showers still around for
SE AR Thursday night.

A slow moving system like this prompts concerns for flash flooding.
But flash flooding will likely be isolated as current rainfall
totals for year-to-date show a deficit for NW AR. In NW AR, an
additional 1-3 inches is possible on top of already fallen rain. For
central and southern AR, the concern for flash flooding is there,
however, rainfall totals will likely be lower due to the absence of
rainfall this morning. Nevertheless, rainfall total could range from
1-2 inches with locally high amounts possible. With that said, flash
flooding is possible across all of the CWA, especially in areas with
poor drainage or already saturated soil.

&&

.LONG TERM...Friday Night Through Tuesday Night

Weekend will start with nearly zonal flow. By late in the weekend a
closed low will push off the Gulf and into the Plains providing
opportunities to see widespread showers and thunderstorms in
Arkansas to start the week. GFS slightly more progressive than the
ECMWF which will likely be fine tuned over the coming days. Temps
will be well above normal thanks to the Southerly flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     67  72  54  73 /  90  90  20  10
Camden AR         70  78  59  75 /  50  90  60  20
Harrison AR       63  70  50  71 / 100  70  10   0
Hot Springs AR    68  74  57  74 /  90 100  30  10
Little Rock   AR  69  75  57  73 /  90 100  30  10
Monticello AR     71  81  60  73 /  30  90  70  30
Mount Ida AR      67  73  55  74 /  90 100  30  10
Mountain Home AR  65  72  51  72 / 100  80   0   0
Newport AR        68  74  54  73 /  90 100  20  10
Pine Bluff AR     70  78  58  73 /  60  90  50  20
Russellville AR   67  74  54  75 /  90  90  20  10
Searcy AR         68  75  54  74 /  90 100  30  10
Stuttgart AR      70  77  57  73 /  80  90  40  10
&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Thursday morning FOR Baxter-Boone-
Fulton-Izard-Johnson-Logan-Marion-Newton-Polk-Scott-Searcy-Stone.

&&

Short Term...233 / Long Term...61
Hazardous weather outlook, Apr 28, 3:19 PM CDT, 8 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
319 PM CDT Wed Apr 28 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-291000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
319 PM CDT Wed Apr 28 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Showers and thunderstorms will move across the area. Two to two and
a half inches of rain is expected in north and west sections.
Isolated cases of flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Several rounds of showers and thunderstorms are expected Thursday
through Friday. The latest data suggests the heaviest rainfall will
occur over northern and western Arkansas, with amounts of one to
three inches possible, with locally higher amounts. This includes
locations north and west of Texarkana, Conway, and Jonesboro. If
this much rain materializes, some flash flooding could occur.
Farther southeast, the forecast calls for one to two inches of rain.

While severe weather appears likely in portions of the southern
Plains, severe storms should be spotty mainly north and west of
Little Rock. The main concerns will be strong to damaging winds and
hail.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

233/61

In the hours before

Special weather statement, Apr 28, 7:24 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
724 PM CDT Wed Apr 28 2021

ARZ021-030-290115-
Johnson AR-Logan AR-
724 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN AND
SOUTHWESTERN JOHNSON COUNTIES UNTIL 815 PM CDT...

At 722 PM CDT, Doppler radar was tracking a strong thunderstorm over
Branch, or near Charleston, moving northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Clarksville...                    Paris...
Lamar...                          Knoxville...
Subiaco...                        Hartman...
Scranton...                       Ratcliff...
Woodland...                       Hinkle...
Hoyt...                           Spadra...
Tokalon...                        Lake Dardanelle...
Coal Hill...                      Caulksville...
Morrison Bluff...                 Roseville...
Dublin...                         Chismville...

&&

LAT...LON 3523 9403 3523 9392 3532 9391 3532 9381
      3543 9381 3540 9379 3536 9375 3537 9372
      3540 9371 3552 9371 3564 9348 3540 9332
      3519 9403
TIME...MOT...LOC 0022Z 244DEG 47KT 3528 9398

46
Local storm report, Apr 28, 10:05 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1005 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     FUNNEL CLOUD     BOONEVILLE              35.14N  93.92W
04/28/2021                   LOGAN              AR   TRAINED SPOTTER

            TRAINED SPOTTER IN BOONEVILLE, AR. FUNNEL CLOUD SPOTTED
            FROM THE PARKING LOT OF MERCY HOSPITAL, LOOKING
            NORTHWEST TOWARDS CHISMVILLE.

&&

EVENT NUMBER LZK2100582

TRS

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:24 PM CDTSpecial Weather StatementLZKJohnson51 min
Apr 28, 9:17 PM CDTSevere Thunderstorm WarningLZKLogan, Scott43 min
Apr 28, 9:55 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan65 min
Apr 28, 10:02 PM CDTTornado WarningLZKJohnson, Logan, Yell29 min
Apr 28, 10:29 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell46 min
Apr 28, 10:54 PM CDTTornado WarningLZKJohnson, Logan, Pope32 min
Apr 28, 11:35 PM CDTSpecial Weather StatementLZKJohnson40 min
Apr 29, 12:22 AM CDTSpecial Weather StatementLZKPope, Van Buren53 min
Apr 29, 12:54 AM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren51 min
Apr 29, 1:09 AM CDTSpecial Weather StatementLZKPolk36 min
Apr 29, 1:15 AM CDTFlash Flood WarningLZKBaxter, Marion, Pope, Searcy, Stone, Van Buren5 hr
Apr 29, 1:19 AM CDTSevere Thunderstorm WarningLZKPolk43 min
Apr 29, 1:24 AM CDTSpecial Weather StatementLZKScott51 min
Apr 29, 1:59 AM CDTFlash Flood WarningLZKLogan, Scott, Yell6 hr
Apr 29, 2:08 AM CDTSpecial Weather StatementLZKCleburne, Independence, Lawrence52 min
Apr 29, 2:26 AM CDTSpecial Weather StatementLZKGarland, Perry, Yell64 min
Apr 29, 2:59 AM CDTSpecial Weather StatementLZKConway, Faulkner61 min
Apr 29, 3:05 AM CDTSpecial Weather StatementLZKJackson25 min
Apr 29, 3:49 AM CDTSpecial Weather StatementLZKWhite, Woodruff41 min
Apr 29, 4:15 AM CDTRiver Flood WarningLZKFulton, Sharp16 hr
Apr 29, 4:28 AM CDTSpecial Weather StatementLZKWoodruff32 min
Apr 29, 4:33 AM CDTFlash Flood WarningLZKFulton, Izard, Lawrence, Randolph, Sharp4 hr
Apr 29, 4:35 AM CDTFlash Flood WarningLZKCleburne, Independence, Stone, Van Buren, White4 hr
Apr 29, 6:01 AM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Saline4 hr
Apr 29, 6:14 AM CDTAreal Flood WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 4 more6 hr
Apr 29, 7:59 AM CDTAreal Flood WarningLZKLogan, Scott, Yell6 hr
Apr 29, 8:09 AM CDTRiver Flood WarningLZKLawrence, Randolph34 hr
Apr 29, 8:28 AM CDTAreal Flood WarningLZKFulton, Izard, Lawrence, Randolph, Sharp6 hr
Apr 29, 9:36 AM CDTFlash Flood WarningLZKVan Buren4 hr
Apr 29, 9:50 AM CDTRiver Flood AdvisoryLZKSearcy4 hr
Apr 29, 10:32 AM CDTRiver Flood WarningLZKPope, Yell28 hr
Apr 29, 10:32 AM CDTRiver Flood WarningLZKConway, Perry60 hr
Apr 29, 10:32 AM CDTRiver Flood WarningLZKFaulkner, Perry44 hr
Apr 29, 10:32 AM CDTRiver Flood WarningLZKJefferson, Lincoln47 hr
Apr 29, 11:07 AM CDTFlash Flood WarningLZKConway, Johnson, Pope3 hr
Apr 29, 1:42 PM CDTRiver Flood WarningLZKIzard, Stone27 hr
Apr 29, 1:42 PM CDTRiver Flood WarningLZKIndependence44 hr
Apr 29, 1:48 PM CDTRiver Flood WarningLZKSearcy9 hr
Apr 29, 2:08 PM CDTRiver Flood WarningLZKIndependence, Jackson5 days
Apr 29, 2:08 PM CDTRiver Flood WarningLZKPrairie, White, Woodruff17 days
Apr 29, 2:08 PM CDTRiver Flood WarningLZKPrairie26 days

Nearby

Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.